A numerical study of some modified differential evolution algorithms

P. Kaelo, M. M. Ali. A numerical study of some modified differential evolution algorithms. European Journal of Operational Research, 169(3):1176-1184, 2006. [doi]

@article{KaeloA06,
  title = {A numerical study of some modified differential evolution algorithms},
  author = {P. Kaelo and M. M. Ali},
  year = {2006},
  doi = {10.1016/j.ejor.2004.08.047},
  url = {http://dx.doi.org/10.1016/j.ejor.2004.08.047},
  researchr = {https://researchr.org/publication/KaeloA06},
  cites = {0},
  citedby = {0},
  journal = {European Journal of Operational Research},
  volume = {169},
  number = {3},
  pages = {1176-1184},
}